MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80B265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.Root cause is unable to be determined at this time.The reported event has been addressed in the device labeling.Device has not been returned.
 
Event or Problem Description
Information was received that a revision procedure was performed on an (b)(6) 2020.As per the reporter, the nail is broken.No patient injury was reported.
 
Event or Problem Description
No additional event information has been provided.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6, h10.Correction: d4 (lot number).Production record review: the device history record was reviewed and found no deviations, non-conformances, or other issues related to the reported event.The nail met all inspection, specification, and release criteria.Device evaluation findings: visual inspection of the returned product found the nail was fractured.Functional testing could not be performed due to the condition of the nail.The nail thickness at the broken region was measured and found to meet specifications.Based on reported information, no event in particular was reported to have occurred which could have led to the nail breaking.However, based on the type of breakage observed, it is probable that the nail broke due to stress generated from weight bearing activities.Device labeling review: per the precice stryde instructions, ¿.The precice stryde nail cannot withstand the stresses of full weight bearing.Patients should utilize external support and/or restrict activities as directed by the physician until consolidation occurs.".

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11228123
Report Number3006179046-2021-00111
Device Sequence Number17169710
Product Code HSB
UDI-Device Identifier00887517950765
UDI-Public887517950765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-80B265
Device Lot Number9021311AAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight50